# SDR DALA2022041102490

- Difficulty date: April 5, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 SIGN OF ARCING (DARK BROWN) ON NO1 COCKPIT WINDSHIELD RH, CORRECTIVE ACTION: WINDSHIELD RH NO.1 WITH WAS REMOVED PER B757-200 AMM 56-11-01. (2184774
